# SDR HALA20250225070

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,650 hours, 7,557 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,056 hours, 7,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING DEACTIVATION OF T/R #1 NO MSG ON ECAM FOR "ENG1 REV INHIBITED". PERFORMED TSM 78-31-00-810-963-A. REPLACED ISOLATION CONTROL UNIT PER AMM 78-31-41. MSG "ENG1 REV INHIBITED" ON ECAM PER MEL 78-30-01 OK. LEACK CHECK GOOD. REPLACED #1 ENG EEC PER AMM 73-21-34 OPS CHECK NORMAL OK TO CONTINUE ENG #1 IDLE RUN OPS CK. GOOD. NO LEAKS NOTED.COWLING SECURED OK FOR SERVICE.
